Discussions By Condition: Medical Stories

5 Year of No Diagnosis - Desperate!

Posted In: Medical Stories 1 Replies
  • Posted By: whatisit
  • January 27, 2007
  • 01:28 AM

Hopefully someone will have some thoughts on what I should do next - please. I am 25 years old...About 5 years ago a girl, I did not know very well (stupid!), gave me oral. After, I noticed there was a small cut on the tip of my penis...must have been caused by her teeth? Obviously this was a direct opening for her saliva to my bloodstream. When I woke up the next day and urinated there was a hesitation and what seemed to be puss came out before urine. I knew I was in trouble! I went to the doctor and he put me on Doxycycline for a week which seemed to help but still had some discomfort in the urethrea and testicles. Went to a urologist and he checked the prostate and the sample showed I had an infection. More antibiotics - doxycycline which helped, but after the medicine there was still discomfort. Went to another doctor and they did all the std test, even a urethra culture - all came back negative. He put me on Amoxicillin. After the medicine, my symptoms got worse - still discomfort in the urethra and testicles, muscle burining, light headed, joint pain, and very painful to sit. The new doctor said is was in head - which is totally crazy. Went to another doctor who put me on Cipro 750mg for 1 month - CIPRO helped me greatly but after the meds I still had the same problems as above. He referred me to another urologist - 1st visit he could not get a sample from the prostate...I thought well that should tell you something Dr. - but he thought I was fine -- too young for prostititus!! Went back a week later, tried another sample and got one...he said you do have an infection...and put me on Cipro for a month and told me not to sit so much and take warm bath. After the medicine, symptoms came back....Lived with my pain for a couple years. During this time I had a rash develop on about 1/2 my body, which would have been all over if I didnt go to the Dr. He said no big deal and put me on steriods which made it go away.

I was seeing a girl during this time and had close oral contact with her breast. About a week later a boil appeared on her nipple - she had to get it drained. She then started to have UTI symptoms (we never had intercourse) and went to the dr and got doxy - which helped...but her symptoms came back...she had severe cramps during her period. Dr performed tests and said she was fine no - std. I am afraid I may have infected her?? We broke up and I moved on. The next girl I dated had a IUD so eventually we had unprotected sex. A week later she came down with a UTI - went to the doctor and couldn't find anything wrong with her. Put her on Cirpo which helped but after symptoms came back. No discharge - just pain and cramps. Again I thought I may have been to blame so I went to the doctor...he did all the STD test...all came back negative. He put me on Levaquin 500mg for 1 month - this was the best drug so far...I thought this was the magic bullet...but after my medicine, symptoms came back. I went back to the doc and had him do a physical. He took blood and did an analysis - the results were in and he said you are one very health person...I was like are you kidding me? He said you have back problems and if it continues he was going to refer me to a back specialist. I know this is not back related!! I really think this is all related to the encounter I had 5 years ago with that girl who gave me oral - in fact I KNOW IT IS!!!

What could be in saliva that could be causing my symptoms and allowing me to pass it on to my partners, while doctors cannot diagnose the infection, virus, fungus??? Any one have any thoughts? I have about given up - living with the pain now 5+ years in my mid section is so distracting - and now since I know I do infect others I just keep to myself which is such a waste - but I cannot get the help I need. Anyone have some ideas?

Reply Flag this Discussion

1 Replies:

  • You have candida - this is almost definite I think. Here is why: the antibiotics temporarily helped because they flushed all the bacteria out of your system. But afterwards, candida proliferates and causes many more problems. Also, it isn't an STD but can be transmitted through sex and close contact. This explains why your partners have experienced symptoms such as UTI's. PLEASE visit these websites; www.candidasupport.org and www.wholeapproach.com. Candida is very tenacious, and difficult to get rid of. A cleansing diet will help, but you need to kill the overgrowth, and then rebuild your intestinal flora back up by using a good probiotic. Threelac is one of the best treatments out there for candida. It isn't cheap, but comes with a money back guarantee. It has worked wonders for some of my patients. Can't recommend it highly enough. Please don't take any more antibiotics as they are ravaging your system. Most docs don't believe candida is a real problem, but it is! Hope this helps.DOM
    acuann 3080 Replies
    • January 27, 2007
    • 01:44 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.